# SDR SWAA2013012811946

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(QC) FWD ENTRY EMERGENCY EXIT LIGHT INOP.   RELAMPED FWD ENTRY EMERGENCY EXIT LIGHT PER AMM 33-35-01-960-801 STEP 2.C. 1(A-4) & 2.C.1(C) & 2.C.4 AND PERFORMED GOOD TEST PER AMM 33-35-01-960-801 STEP 2.C.2 56138U 27JAN13.
